5 doctors weighed in:

I started taking enbrel (etanercept) 5 weeks ago. Major + response for 2 wks. Now, irritation @ inject site +ra symptoms suddenly worse. Is this typical? Why?

5 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology
2 doctors agree

In brief: Takes more time

It will take Enbrel (etanercept) usually 3-4 months to reach its maximum effectiveness.
Redness at the injection site is common and has no significance.

In brief: Takes more time

It will take Enbrel (etanercept) usually 3-4 months to reach its maximum effectiveness.
Redness at the injection site is common and has no significance.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Dr. Steven Sheskier
Orthopedic Surgery - Foot & Ankle
1 doctor agrees

In brief: Irritation normal

Irritation at the injection site often occurs but if it occurs always and worsens with each injection you may be developing an allegryto the medication.
If the happens or symptoms become worse se your prescribing/treating doctor, .

In brief: Irritation normal

Irritation at the injection site often occurs but if it occurs always and worsens with each injection you may be developing an allegryto the medication.
If the happens or symptoms become worse se your prescribing/treating doctor, .
Dr. Steven Sheskier
Dr. Steven Sheskier
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors